# SDR CVGA20121015001

- Difficulty date: October 15, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N72WY
- Make and model: Cndair CL6002B16
- Aircraft serial: 5394
- Aircraft time: 4,855 hours, 2,915 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70652
- Part serial: 730
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

STAB CHANNEL 1 & 2 INTERMITTENTLY GO INOP IN-FLIGHT AND ON THE GROUND TRIGGERS MACH TRIM INOP.  STAB CHANNELS TAKE UP TO TEN MINUTES TO RE-ENGAGE.
